Have I felt agitation and inner restlessness? Yes, but I wouldn't call it a side effect of my lamictal, I'd call it bipolar disorder. You've got some anxiety or manic symptoms brewing, ready, and you need to talk to your doc before they get worse.
I think you need to definitely consider some other medications as well as your Lamictal, because it sounds like your manic symptoms are creeping up. Lamictal is a mood stabilizer, but most docs will also prescribe something with the stabilizers to treat the symptoms you're having like antidepressants or antipsychotics to treat depression or mania or anxiety. Have you talked to your doc about your agitation? The lamictal dosage may need to be adjusted, and the doc could give you something for it.
Co-Moderator, Bipolar Forum
It is a melancholy of mine own, compounded of many simples, extracted from many objects, and indeed the sundry contemplation of my travels, in which my often rumination wraps me in a most humorous sadness. -- William Shakespeare